Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have burning sensation over back, breasts, abdomen and arms. No rash. Treatment?

Same question as a previous person: Extreme sensitivity and burning like sensation over my back, breasts, abdomen and arms. No redness, rash or unusual marks. No change in soap, no backpack, no new clothing item, or lotions. It is very painful and I have never heard of anything like this. It is on the left and right side. Thanks in advance!
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
you may have dry and sensitive skin or may be due to vitamin deficiency
you need to check vitamin b12 and vitamin d level
in diabetic you may feel like this also
apply calamine lotion over body 3 times a day
drink more water and wear cotton cloths
avoid stress ,sun and wind exposure
better to consult doctor if not feel better
i hope i answered your query
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor